# SDR CA160127003

- Difficulty date: January 25, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 9,906 hours
- Engine: Pwc PW150A
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Valve
- Condition: Sticking
- Location: Door Seal
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ACFT WOULD NOT PRESSURIZE ON TAKE OFF NO CAUTIONS OR WARNINGS, CREW TRIED AUTO AND MANUAL OR CHANGE CABIN ALTITUDE INCREASED WITH A/C ALTITUDE. MAINTENANCE FOUND THE AFT CARGO DOOR VALVE STICKING IN THE VENT POSITION WHICH WOULD PREVENT THE SEAL FROM INFLATING. VALVE REPLACED IAW AMM TASK. PRESSURIZATION RUNS COMPLETED OKAY. AIRCRAFT HAS FLOWN SEVERAL LEGS WITH NO REPEAT PRESSURIZATION ISSUES.   AFH 12776.57 AFC 9577  THE DOOR SEAL CONTROL VALVE P/N 4100S031-01 NOT TRACKED BY SERIAL NUMBER THEREFORE THE TSN, TSR IS UNKNOWN. MOST LIKELY OEM.
